# SDR 2008UALA05650

- Difficulty date: September 9, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 72,421 hours, 8,905 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LAV 100 & LAV 101 FWD CORNERS HAVE EVAC LIGHT ASSY THAT ARE LOOSE.   SECURED EVAC LIGHT ASSY.
